# SDR CA120123005

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 16,392 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100103
- Condition: Debonded
- Location: Main Rotor
- Part time: 3,152 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE MAIN BLADE WAS FOUND DEBONDED BY TAP TEST ON THE BOTTOM SIDE ROOT END DOUBLER.  THE MFG WAS CONTACTED AND THIS BLADE CAN BE RETURNED FOR REPAIR.
